No Cover Image

Journal article 292 views 137 downloads

Non-linear analysis of the heart rate variability in characterization of manic and euthymic phases of bipolar disorder

Michele Lima Gregório, Guilherme Luiz Lopes Wazen, Andrew Kemp Orcid Logo, Juliana Cristina Milan-Mattos, Alberto Porta, Aparecida Maria Catai, Moacir Fernandes de Godoy

Journal of Affective Disorders, Volume: 275, Pages: 136 - 144

Swansea University Author: Andrew Kemp Orcid Logo

  • proof_october2020 copy.pdf

    PDF | Accepted Manuscript

    ©2020 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (1.58MB)
Published in: Journal of Affective Disorders
ISSN: 0165-0327
Published: Elsevier BV 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa55270
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Recurrence plots; Symbolic analysis; Bipolar disorder; Autonomic nervous system; Heart rate variability; Nonlinear domain
College: Faculty of Medicine, Health and Life Sciences
Start Page: 136
End Page: 144